# SDR ASOA2013052003635

- Difficulty date: May 1, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 25,526 hours, 17,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD THRESHOLD CORRODED IN MULTIPLE LOCATION OF SILL PLATE BETWEEN FS 310-349.  REPAIRED IAW SRM 51-42-06-001-001 & 51-42-21-001-001.
